# SDR AALA20170218007

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 46,842 hours, 19,046 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Air Data Module
- Part number: C17001BA01
- Part serial: 2693
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED AND ALTIMETER DISAGREE. EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE,  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED THE CAPTAIN`S AIR DATA MODULE. LEAK CHECK GOOD IAW AMM 34-11-00. OPS CHECKED GOOD.
